MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA M.U.S.T. MIDLINE CORTICAL (MC) SCREW SYSTEM; MUST MC SCREW Ø7X45 CANNULATED

MEDACTA INTERNATIONAL SA M.U.S.T. MIDLINE CORTICAL (MC) SCREW SYSTEM; MUST MC SCREW Ø7X45 CANNULATED
Model Number 03.58.265
Medical Device Problem Codes Fracture (1260); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 01/22/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 23 jan 2026.Lot 2321452: (b)(4) items manufactured and released on 13-mar-2023.Expiration date: 2028-feb-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: the most plausible contributing factor is the lack of solid osseous fusion postoperatively, which may have resulted in implant loosening and/or increased mechanical loading on the screw under physiological conditions, potentially contributing to the observed loosening and screw breakage.While the exact root cause cannot be definitively confirmed, the investigation found no evidence of manufacturing defects or systemic issues related to the device.
 
Event or Problem Description
In (b)(6) 2023, plif (l3-l4) was performed for extension fixation of l4-l5 (plif).Must mc screw and competitor`s cage (mdm) were used.Presently, revision surgery was performed due to loosening and breakage of the left l4 screw.The broken screw was removed, the cage was reinserted, and the re-fixation (cement screw insertion, l2-l5) was performed.Patient`s bone quality reported to be weak.No traumatic event reported.

Brand Name
M.U.S.T. MIDLINE CORTICAL (MC) SCREW SYSTEM
Common Device Name
MUST MC SCREW Ø7X45 CANNULATED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24343886
Report Number3005180920-2026-00103
Device Sequence Number13272164
Product Code NKB
UDI-Device Identifier07630971293779
UDI-Public07630971293779
Combination Product (Y/N)N
PMA/510(K) Number
K210427
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number03.58.265
Device Lot Number2321452
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Initial Report FDA Received Date02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceAsian